# SDR SWAA2022111661920

- Difficulty date: October 19, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 70,388 hours, 41,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE BS 695 LBL 24.82.  REPLACED SUPPORT ANGLE AND FASTENERS IAW SRM 51-40-02,  SRM 51-10-02, ITEM 9, AND DWG 273A9110, SHEET 3, REV -.
